On some generalization of the Möbius configuration

Krzysztof Petelczyc


The Möbius (84) configuration is generalized in a purely combinatorial approach. We consider (2nn) configurations M(n, φ) depending on a permutation φ in the symmetric group Sn. Classes of non-isomorphic configurations of this type are determined. The parametric characterization of M(n, φ) is given. The uniqueness of the decomposition of M(n, φ) into two mutually inscribed n-simplices is discussed. The automorphisms of M(n, φ) are characterized for n ≥ 3.


Möbius configuration, (8_4) configurations, Möbius pair, n-simplex

Full Text:


DOI: https://doi.org/10.26493/1855-3974.765.46c

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications